# SDR C1HA200381015

- Difficulty date: July 10, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING TAXI  OUT TOWER ADVISED NR 2 ENGINE SMOKING EXCESSIVLY ALSO NOTED NR 2 OIL QTY  DECREASING BELOW 1 GAL-FOUND NR 6 SCAVAGE PUMP BAD.   REMOVED AND REPLACED ENGINE.
